Beyond Care ASSISTED LIVING TRAINING SCHEDULE
Copyright © 2009 by BeyondCare.org  All Rights Reserved
HOME   |  ABOUT   |  SERVICES   |  PROJECTS   |   EVENTS   |  BUSINESS CONNECTION   |   NETWORKING  |   CONTACT  
TRAINING SCHEDULE  |   FAQ   |   RENEWAL TRAINING   |    LINKS   |   GALLERY     |     FYI ORIENTATION     |   SITE MAP
January 2015
Sunday          Monday          Tuesday           Wednesday         Thursday             Friday            Saturday
             
SUNDAY

DOUBLE CLICK THE
DOWNLOAD
BUTTON FOR
 1
PAGE CALENDAR
 TUESDAY
 WEDNESDAY
 THURSDAY
1
FRIDAY
2
SATURDAY
3
4
5
6
7
Health &
Psychosocial
Needs
10am – 4pm
8 MEDS Pre-Test
10am- 11am
Or 6pm-7pm

Cuing & Coaching
11am- 2pm or
7-9:30pm
9
MEDS Part I
5pm – 10pm
10
11
12

MEDS Part II
5pm – 10pm
13
Assisted Living
Fundamentals Part I
10am – 4pm

MEDS Pt III
5pm – 10pm
14
Infection Control
5pm – 6:30pm

CPR/1stAid
6:30pm- 10pm
15
Basic Food Safety
10am – 4pm



MEDS Part IV
5pm - 10pm
16 Fire & Life
Emergency Disaster
9am - 3pm

Assisted Living
Fundamentals
Part I
5pm – 10pm
17
Resident
Assessment
Level of Care
Scoring Tool
9am – 5pm
18
19
Service Plan
10am –
4pm

Alzheimers & Dementia
5hr & 2hr
5pm -10pm
20
Epilepsy & Seizure
9:30am - 12pm
LaSalle Rd

Personal Care
5pm – 10pm
21
Assisted Living
COMAR Part II
9am – 6pm
22
Alzheimers &
Dementia 8hr
9am – 5pm

Fire & Life
Emergency
Disaster
5pm – 10pm
23Clinical
Management A
10am – 4pm

Clinical Management
B
5pm – 10pm
24
Infection
Control
9am – 10:30am

CPR/1st Aid
10:30 - 3pm
25


_
26Quality Assurance
10am – 4pm  

Management &
Operations
5pm – 10pm
27Nutrition & Menu
10am – 4pm
Alzheimer's 2hr
renewal
5pm – 7pm
York Road
28
End of Life
9am – 3pm
29Health & Wellness
10am -4pm

Basic Food Safety
5pm -10pm
30
Assisted Living Part III
10am – 4pm
0r
5pm – 10pm
31